MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX STANDARD BORE EXTENSION SET W/ 3-WAY STOPCOCK; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS

SMITHS MEDICAL ASD, INC. MEDEX STANDARD BORE EXTENSION SET W/ 3-WAY STOPCOCK; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Catalog Number MX252L
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the stop cock came off the end of the iv tubing.The product fault occurred during infusion while in use with a patient.The tubing was changed out.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
One device of lot number 6016716 was received for investigation.The investigation only occurred on the stopcock due to the inability to decontaminate the tubing.Visual inspection found the inner surface of stopcock assembly shows indications of a complete solvent bond.No gaps appear in the haze created by the solvent on the bonding region and the tubing was fully inserted.No adverse trends have been identified related to this issue.A device history review found no nonconformances.

Brand Name
MEDEX STANDARD BORE EXTENSION SET W/ 3-WAY STOPCOCK
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key21560612
Report Number1526863-2025-00013
Device Sequence Number9602045
Product Code DTL
UDI-Device Identifier10351688508232
UDI-Public(01)10351688508232(17)270508(10)6016716
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K782168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX252L
Device Lot Number6016716
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexUnknown
Patient Weight97 KG
Patient EthnicityNon Hispanic
Patient RaceWhite